# SDR FDEA201004161205

- Difficulty date: April 16, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800764
- Condition: Damaged
- Location: Bs 1160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 144N8007-64 CHORD, LWR FLANGE, AT BS 1160, RBL 8-LBL 8, WILL HAVE SHORT E.D.   CONDITION ON 14 EA .250" HOLE LOCATIONS.  AT BS 1160, RBL8 - LBL 8, A T-CHORD REPLACEMENT WAS ACCOMPLISHED DUE TO DISCREPANCY EFFECTING PTF CONVERSION, ON MAE MOD W/C 118350451CZ2R05, AND MAE EA 757-5345-16-F2002, REV NEW, DATED 03/25/2010. THIS NON-ROUTINE IS FOR TRACKING PURPOSES ONLY AND CLASSIFIED AS A MAJOR ALTERATION.
